# SDR AALA20120711012

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 56,802 hours, 27,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIEDOWN TRACK RIGHT SIDE FROM STATIONS 1110 TO 1155.  REMOVED AND REPLACED RIGHT TIE DOWN TRACK STATIONS 1110 TO 1155 PER AARD 51-00-05-1, SRM 51-30-05, SRM 51-30-01 AND BOEING DRAWING 5936663.
